# SDR SWAA113670

- Difficulty date: May 12, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 29,188 hours, 16,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 81000
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 8Y CHECK FOUND, EEPLS COVER CRACKED AT MID CABIN.  REMOVED AND REPLACED EEPLS PER MM.
